# SDR SWIA202156495

- Difficulty date: February 12, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PAC WATER LINE CHAFED THROUGH STR 7R BETWEEN FS 1144-1162 DUE TO 2 BROKEN SUPPORT BRACKETS. (MARKED)   (C-CHECK) RO 2/28/2021   COMPLIED WITH REPAIR OF STRINGER 7R REF MHIRJ REO 670-53-61-1827 REV -- DATED 2021-02-13, DRAWING MM670-35006 REV AJ AND CRJ-700 SRM 53-00-03-991-805 SHEET 4 OF 7. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
